Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2021, Vol. 2, Issue 2, Part B


S. No. Title and Authors Name
1
On some solutions of the Schröder equation in Hilbert spaces
MA Alim
J. Math. Prob. Equations Stat., 2021; 2(2): 86-90
Abstract  |  Download  |  Country: Bangladesh  |  File Size: 148 KB  |  Views: 860   Downloads: 406
2
Combinatorial study of 2-iterated 2D-Appell polynomials and related polynomials
Mouloud Goubi
J. Math. Prob. Equations Stat., 2021; 2(2): 91-96
Abstract  |  Download  |  Country: Algeria  |  File Size: 135 KB  |  Views: 873   Downloads: 299
3
A concise proof on the Fermat’s last theorem
Zhang Yue
J. Math. Prob. Equations Stat., 2021; 2(2): 97-99
Abstract  |  Download  |  Country: China  |  File Size: 115 KB  |  Views: 934   Downloads: 475
4
Well posedness of solutions for volterra-type integrodifferential equations in Hilbert spaces
MA Alims
J. Math. Prob. Equations Stat., 2021; 2(2): 100-107
Abstract  |  Download  |  Country: Bangladesh  |  File Size: 327 KB  |  Views: 695   Downloads: 228
Journal of Mathematical Problems, Equations and Statistics

Journal of Mathematical Problems, Equations and Statistics

Journal of Mathematical Problems, Equations and Statistics
Call for book chapter